# SDR MASA2016052612710

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 31,577 hours, 25,287 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAMEOUT CAUTION.  MAINTENANCE TROUBLESHOOTING.
